Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Having irregular period after delivery. Taking lunarex capsule. How to cure this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 12671 Questions
Question
hi doc i am 31 yrs old female having 2 kids by cesearen section my menses have been irregular after i opted for copper t method of contraceptioch n, i had my last period on XXXXXXX 27 2013,after that i did my upt on 25 march and again on 3rd april its negative i have been taking lunarex capsule for 6 days now but in vain! what do you suggest me for my menses regularisation?
Posted Thu, 25 Apr 2013 in Menstruation and Miscarriage
 
 
Answered by Dr. Michelle Gibson James 1 hour later
Hi, thanks for using healthcare magic

The IUD is associated with shorter lighter period but does not normally affect the regularity though every one reacts differently.

Irregular periods can be bothersome and are common.

There are different potential causes for irregular periods that you may want to consider checking for, these include the following: (1) stress-
(2) physical illness
(3) extreme physical activity
(4) high levels of a hormone called prolactin
(5) abnormal levels of the thyroid hormone
(6) PCOS which stands for polycystic ovarian syndrome. This condition is diagnosed when women has at least 2 of the following: (a) delayed or irregular periods (b) increased levels of male hormones. Normally a small amount of male hormones are found in women but in this condition, the levels are higher than normal. It results in symptoms such as increased hair on the face or abdomen, acne, thinning of the hair on the scalp. ( c) cysts on the ovaries which are seen on ultrasound

YOu may want to consider visiting your doctor for an assessment of any other cause of your period delay, if possible.If any specific problem is found then it can be treated .

The oral contraceptive pill can be used to regularise periods.
Your doctor may also suggest a progesterone on its own to bring on menstruation if no specific problem is found on investigations.An example would be norculut

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
 
Follow-up: Having irregular period after delivery. Taking lunarex capsule. How to cure this? 6 minutes later
which oral contraceptive pill will you suggest.
 
 
Answered by Dr. Michelle Gibson James 1 hour later
All oral contraceptives would work but some have specific side benefits.
Yaz helps women who experience PMS XXXXXXX would help if acne is an issue.

Other effective oral contraceptives are nordette, alesse, ortho-cyclen, ortho-cept,low- ogestrel for example

You can consider speaking to your doctor to determine which is available in your area

Please feel free to ask any other questions
Above answer was peer-reviewed by
 
Follow-up: Having irregular period after delivery. Taking lunarex capsule. How to cure this? 25 hours later
After taking oral contraceptive pill in by when should i expect my periods to start?
 
 
Answered by Dr. Michelle Gibson James 5 hours later
Hi

If your doctor rules out any other reasons for the delay in your period and suggests the pill then you can expect your period to restart within 2 to 4 weeks. It varies from person to person.
With the birth control your period will be lighter and should be associated with less pain.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor